MAUDE Adverse Event Report: DEPUY IRELAND ¿ 9616671 SIGMA STAB XLK INS 3 15MM; KNEE TIBIAL BEARING/INSERT

DEPUY IRELAND ¿ 9616671 SIGMA STAB XLK INS 3 15MM; KNEE TIBIAL BEARING/INSERT
Catalog Number 158123115
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complete product detail has not been received at this time.If further information is received a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to addess pain and possible infection.Staging an explant with polyswap to see if infection was present.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA STAB XLK INS 3 15MM
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY IRELAND ¿ 9616671
loughbeg, ringaskiddy co.
cork, munster
EI 
MDR Report Key6763229
Report Number1818910-2017-22151
Device Sequence Number16577706
Product Code JWH
UDI-Device Identifier10603295064350
UDI-Public10603295064350
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number158123115
Device Lot Number8054224
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2017
Supplement Date Received by Manufacturer08/24/2017
Initial Report FDA Received Date08/03/2017
Supplement Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR